# SDR UPS04M42728

- Difficulty date: June 16, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft time: 23,353 hours, 4,798 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Part number: 2242101567
- Part serial: 0665
- Condition: Separated
- Location: Nr 1 Inlet Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 1 ENGINE NOSE COWL INTERNAL RIB IS SEPARATED FROM SKIN APPROX 4 TO 8 O'CLOCK POSITION.  REMOVED AND REPLACED INLET COWL IAW M/M 71-11-01.
